UPM Institutional Repository

Study of deterministic systems in epidemic diseases.


Citation

Chaharborj, S. Seddighi and Lau, Gee-Choon and Abu Bakar, Mohd Rizam and Monsi, Mansor (2011) Study of deterministic systems in epidemic diseases. Australian Journal of Basic and Applied Sciences, 5 (10). 206 - 213. ISSN 1991-8178

Abstract

This article presents the deterministic system for susceptible-infective model for HIV. In this paper the homotopy analysis method is employed to compute an exact analytical approximation to the solution of the deterministic system for this model. We do a comparison between this method and Runge-Kutta method.


Download File

[img]
Preview
PDF (Abstract)
Study of deterministic systems in epidemic diseases.pdf

Download (82kB) | Preview
Official URL: http://www.ansinet.com/

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: INSInet Publication
Keywords: Homotopy analysis method; Susceptible-infective model; Runge-kutta method.
Depositing User: Nur Farahin Ramli
Date Deposited: 19 Jul 2013 08:51
Last Modified: 05 Oct 2015 01:54
URI: http://psasir.upm.edu.my/id/eprint/25130
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item